Lp estimates for the variation for singular integrals on uniformly rectifiable sets

Albert Mas, Xavier Tolsa

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2017 American Mathematical Society. The Lp (1 <p<∞) andweak-L1 estimates for the variation for Calderón-Zygmund operators with smooth odd kernel on uniformly rectifiable measures are proven. The L2 boundedness and the corona decomposition method are two key ingredients of the proof.
Original languageEnglish
Pages (from-to)8239-8275
JournalTransactions of the American Mathematical Society
Volume369
Issue number11
DOIs
Publication statusPublished - 1 Jan 2017

Fingerprint

Dive into the research topics of 'L<sup>p</sup> estimates for the variation for singular integrals on uniformly rectifiable sets'. Together they form a unique fingerprint.

Cite this